VOLUME 15 2010 NUMBERS 1–2

Testing the Equivalence of Regular Languages
Marco Almeida, Nelma Moreira, Rogério Reis
Pages 7–25

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Marco Almeida and Nelma Moreira and Rog{\'{e}}rio Reis},
  title   = {Testing the Equivalence of Regular Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {15},
  number  = {1--2},
  pages   = {7--25},
  year    = {2010},
  url     = {https://doi.org/10.25596/jalc-2010-007},
  doi     = {10.25596/jalc-2010-007}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: regular languages, minimal automata, regular expressions, derivatives
DOI: 10.25596/jalc-2010-007